advertisement
Question
Posted by: Anna | 2011/12/20

Menstruation

I hope this docter will answer me. I am 36, have 3 kids and have been on Melodene for 10 years. Im my sicle of 28 days i start bleeding apart form day 1 also around day 15 for a day or 2. What can this be? Is it the pill, hormones or is it something else? Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this is a recent development, it may not be related to the Pill, but could be some problem with the cervix or uterus. If you have always had it, it could be breakthrough bleeding, meaning that you need a stronger Pill. Discuss it with your gynaecologist.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: baby | 2012/01/11

ek wil net graag weet of dit normaal is om vir n jaar lank sonder menstasie te wees dan skielik weer te begin en dit vloei net aan houdend geen pyn .... ek is 50 en ek tel vreeslik gewig op vasgestel ek het onaktiewe skildklier ek drink die eltroksin maar ek wil graag weet hoe sterk kan ek dit drink
dankie

Reply to baby
Posted by: gynaedoc | 2011/12/22

If this is a recent development, it may not be related to the Pill, but could be some problem with the cervix or uterus. If you have always had it, it could be breakthrough bleeding, meaning that you need a stronger Pill. Discuss it with your gynaecologist.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement